# SDR MASA2016082212333

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 30,214 hours, 24,637 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE WARNING IN FLT.  R & R NR 1 EDP AND GARLOCK SEAL.
